# SDR FDEA201102190634

- Difficulty date: February 19, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- Aircraft time: 43,222 hours, 29,664 cycles
- Engine: Pwa JT8D9
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655624812
- Condition: Corroded
- Location: Bs 1166-1183
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 22L IS CORRODED FROM BS 1166 TO 1183.  REMOVED CORRODED STRINGER SECTION IAW SRM 53-10-3 FIG 1.  FABRICATED NEW STRINGER SECTION AND SPLICE IAW SRM 53-10-3 FIG 1.  INSTALLED NEW STRINGER AND SPLICE IAW SRM 51-30-2 AND 53-10-3 FIG 1 REV 103.
